Previous |  Up |  Next


Title: On the expected value of vector lattice-valued random variables (English)
Author: Potocký, Rastislav
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 36
Issue: 4
Year: 1986
Pages: 401-405
Category: math
MSC: 28B05
MSC: 44A30
MSC: 46A40
MSC: 60A99
idZBL: Zbl 0621.60002
idMR: MR871780
Date available: 2009-09-25T09:57:14Z
Last updated: 2012-08-01
Stable URL:
Reference: [1] CRISTESCU R.: Sur la représentation integrate de certains opérateurs linéeires.Rev. Roum. Math. Pures et Appl., tome XXV., 4, 519-524, Bucarest 1980. MR 0577044
Reference: [2] КАНТОРОВИЧ Л. В., ВУЛИХ В. З., ПИНСКЕР А. Г.: Функциональный анализ в полуупорядоченных пространствах.Mocквa 1950 r. Zbl 1157.76305
Reference: [3] LUXEMBURG W. A., ZAANEN C. C.: Riesz Spaces I.Amsterdam 1971.
Reference: [4] FREMLIN D. H.: Topological Riesz Spaces and Measure Theory.Cambridge 1974. Zbl 0273.46035, MR 0454575
Reference: [5] SCHAFFER H. H.: Banach Lattices and Positive Operators.Berlin 1974.
Reference: [6] POTOCKÝ R.: A strong law of large numbers for identically distributed vector lattice-valued random variables.Math. Slovaca 34, 1984, 1, 67-72. Zbl 0599.60038, MR 0735937


Files Size Format View
MathSlov_36-1986-4_6.pdf 320.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo